# SDR 2002F00876

- Difficulty date: August 14, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 14,010 hours, 4,645 cycles
- Engine: Rroyce RB211535E4
- Engine time: 14,010 hours, 4,645 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC67760
- Part serial: EDJ226
- Condition: Faulty
- Location: Rt Engine
- Part time: 14,000 hours, 4,642 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 710.  ON TAKEOFF AT LAS RIGHT ENGINE EGT 863C BEFORE PULLING BACK.  MAINTENANCE REMOVED AND REPLACED IP BLEED VALVE SOLENOID PER MM 75-32-03-4.
